Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 152, NWS Wilmington, OH

October 2, 2018Franklin County, Licking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Oct 2, 2018, 6:20 PM EDT for Franklin County, Licking County, Ohio. It was in force for 25 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 2, 2018, 6:20 PM EDT (22:20 UTC)
Expired
Oct 2, 2018, 6:45 PM EDT
In force
25 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Franklin County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 119 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 2, 6:32 PM EDTTSTM WND DMG4 N Beechwood Trails, OHTREE DOWNED OVER 8900 BLOCK OF JERSEY MILL ROAD. TIME ESTIMATED VIA RADAR.
Oct 2, 6:32 PM EDTTSTM WND DMG5 Wnw Granville, OHTREE DOWNED ON HOUSE AND POWER LINES CAUSING AN ELECTRICAL FIRE. TIME ESTIMATED VIA RADAR.
Oct 2, 6:33 PM EDTTSTM WND DMG4 Ne Beechwood Trails, OHTREE DOWNED OVER 1100 BLOCK OF YORK ROAD. TIME ESTIMATED VIA RADAR.
Oct 2, 6:33 PM EDTTSTM WND DMG5 Nne Beechwood Trails, OH30 INCH DIAMETER TREE DOWN OVER ROAD IN PARKER COMMUNITY PARK. TIME ESTIMATED FROM RADAR.
Oct 2, 6:33 PM EDTTSTM WND DMG5 Nne Beechwood Trails, OHMULTIPLE LIMBS DOWN -- LARGEST IS 10 INCHES IN DIAMETER. TIME ESTIMATED FROM RADAR DATA.
Oct 2, 6:33 PM EDTTSTM WND DMG5 Nne Beechwood Trails, OHTWO FOOT DIAMETER LIMB DOWN. TIME ESTIMATED FROM RADAR DATA.
Oct 2, 6:39 PM EDTTSTM WND DMG2 W Granville, OHMULTIPLE WIRES DOWNED AT BURG STREET AND THORNEWOOD DRIVE. TIME ESTIMATED VIA RADAR.
Oct 2, 6:42 PM EDTTSTM WND DMG2 Ne Granville, OHTREES DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 3:29 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
727 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

587 
WUUS51 KILN 022220
SVRILN
OHC049-089-022245-
/O.NEW.KILN.SV.W.0152.181002T2220Z-181002T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
620 PM EDT TUE OCT 2 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Northeastern Franklin County in central Ohio...
  Southwestern Licking County in central Ohio...

* Until 645 PM EDT.

* At 620 PM EDT, a severe thunderstorm was located near Gahanna,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Columbus, Newark, Gahanna, Heath, Granville, Pataskala, Hebron,
  Beechwood Trails, Granville South, Summit Station, Harbor Hills,
  New Albany, Jersey, Alexandria and State Route 310 at State Route
  161.

This includes I-70 in Ohio between mile markers 130 and 131.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4003 8288 4013 8288 4013 8276 4014 8247
      3994 8243
TIME...MOT...LOC 2220Z 275DEG 33KT 4008 8280 

HAIL...1.00IN
WIND...60MPH
 
$$

Novak
1 follow-up statement
950 
WWUS51 KILN 022234
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
634 PM EDT TUE OCT 2 2018

OHC049-022243-
/O.CAN.KILN.SV.W.0152.000000T0000Z-181002T2245Z/
Franklin OH-
634 PM EDT TUE OCT 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Ohio.

LAT...LON 4000 8275 4013 8272 4014 8247 3994 8243
TIME...MOT...LOC 2233Z 275DEG 33KT 4007 8263 

$$

OHC089-022245-
/O.CON.KILN.SV.W.0152.000000T0000Z-181002T2245Z/
Licking OH-
634 PM EDT TUE OCT 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN LICKING COUNTY...

At 633 PM EDT, a severe thunderstorm was located near Beechwood
Trails, moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Newark, Heath, Granville, Pataskala, Hebron, Granville South,
Beechwood Trails, Harbor Hills, Jersey, Alexandria and State Route
310 at State Route 161.

This includes I-70 in Ohio between mile markers 130 and 131.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4000 8275 4013 8272 4014 8247 3994 8243
TIME...MOT...LOC 2233Z 275DEG 33KT 4007 8263 

HAIL...1.25IN
WIND...60MPH
 
$$

Novak

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 2:58 PM EDT, 3 hours 22 minutes earlier.

Area forecast discussion, Oct 2, 2:58 PM EDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
258 PM EDT Tue Oct 2 2018

.SYNOPSIS...
A cold front will bring a chance of showers and thunderstorms
through this evening, with fog expected later tonight as the
front stalls near Central Ohio. Look for warm and humid
conditions on Wednesday when the front is forecast to lift north
to the Great Lakes. The next cold front will provide the
likelihood for showers and thunderstorms on Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Thunderstorms are developing ahead of a cold front that is
entering the ILN FA from the northwest. With storm organization
aided by a 40 knot 500 mb flow, and with CAPEs reaching the
moderate category, some cells may contain strong wind gusts,
resulting in SPC placing much of our area north of the Ohio
River in a marginal risk for severe thunderstorms, with slight
risk touching a couple of counties northeast of Columbus. Main
area of concern will be from Dayton to Columbus where frontal
position will coincide with peak instability. Most locations
along and south of the Ohio River should not see much
convection, being farther from the front.

Once convection weakens rapidly around sunset, a few showers and
thunderstorms may linger into the overnight hours as the
boundary stalls near Central Ohio. In addition, an abnormally
humid airmass and light winds should result in fog, mainly in
southern locations where radiational cooling may be slightly more
prevalent. Much above normal lows in the 60s will be observed
around 6 am.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
As the mid level flow swings from northwest to southwest on
Wednesday in response to a building ridge aloft, the frontal
boundary will lift north of the ILN area. Went with no precip in
a warm and humid environment lacking triggers such as short
waves or fronts.

For Wednesday night, dry weather is forecast to continue until
after midnight, before the next cold front brings the
possibility for more showers and thunderstorms toward Thursday
morning, mainly north of Dayton.

Temperatures will remain very warm, with highs in the mid 80s
close to 15 degrees above normal, followed by overnight lows in
the upper 60s that will be near record high mins.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
Cold front will push through the region on Thursday with showers and
thunderstorms occurring out ahead of this boundary. Guidance
continues to trend towards somewhat more southward progress before
stalling Thursday night. So a relatively cooler and drier airmass
associated with high pressure moving across the Great Lakes will be
able to push into the region. But this change will be short lived as
the old front will lift back north on Friday.

Upper ridge centered over the Southeast US will become more
expansive heading into early next week. This will bring more
unseasonably warm and humid conditions. Highs will be 10 to 15
degrees above normal with lows 15 to 20 degrees above normal. A
short wave riding up the front side of the ridge may have enough
energy to push a front into northwest counties on late Saturday into
Saturday night. This will bring a chance of storms. Also cannot rule
out some disorganized diurnal convection Monday and Tuesday
afternoons.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Cold front is forecast to affect aviation with thunderstorms
and lowered ceilings and visibilities. In addition to showers in
the vicinity at all sites, thunderstorms developing ahead of
the front are expected this afternoon at DAY CMH and LCK,
accompanied by MVFR conditions, while ILN may experience thunder
in the vicinity. Kept thunder out of CVG and LUK because the
cold front is forecast to stall across Central Ohio before
lifting back north by Wednesday afternoon.

Once convection diminishes this evening after sunset, look for
ceilings and visibilities to drop to IFR in an abnormally humid
airmass persisting along the stalled front. Slow improvement to
MVFR and VFR should be observed Wednesday under increasing
mixing, while precip is forecast to move north of our area.

OUTLOOK...Thunderstorms possible Thursday and Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Coniglio
NEAR TERM...Coniglio
SHORT TERM...Coniglio
LONG TERM...
AVIATION...Coniglio
Hazardous weather outlook, Oct 2, 3:53 PM EDT, 2 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
353 PM EDT Tue Oct 2 2018

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-032000-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Ross-Hocking-
353 PM EDT Tue Oct 2 2018

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio, South Central Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms can be expected across the region this
afternoon into this evening. Some thunderstorms may reach severe
limits. The primary severe weather threat will be damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters should activate and report significant weather conditions.

INZ066-073>075-080-KYZ089>100-OHZ070>072-077>082-088-032000-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-Adams-Pike-
Scioto-
353 PM EDT Tue Oct 2 2018

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Oct 2, 4:26 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Wilmington OH
426 PM EDT TUE OCT 2 2018

OHZ051-053-061-022100-
Montgomery OH-Clark OH-Miami OH-
426 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CLARK...
NORTHEASTERN MONTGOMERY AND SOUTHERN MIAMI COUNTIES UNTIL 500 PM
EDT...

At 426 PM EDT, radar indicated a strong thunderstorm over West
Milton, moving southeast at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Nickel size hail...
Frequent cloud-to-ground lightning...

Locations impacted include...
Dayton, Huber Heights, Troy, Vandalia, Englewood, Tipp City, New
Carlisle, West Milton, Pleasant Hill, Brown, Riverside, Clayton,
Union, Laura, Donnelsville, Potsdam, Ludlow Falls, Ginghamsburg,
Phoneton and Dayton International Airport.

This includes the following Interstates...
 I-70 in Ohio between mile markers 30 and 41.
 I-75 in Ohio between mile markers 58 and 72.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3992 8395 3984 8408 3984 8409 3983 8409
      3979 8415 3996 8443 3997 8443 4005 8435
TIME...MOT...LOC 2026Z 304DEG 27KT 3996 8432

Novak
Special weather statement, Oct 2, 5:23 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Wilmington OH
523 PM EDT TUE OCT 2 2018

OHZ052-053-022200-
Champaign OH-Clark OH-
523 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHAMPAIGN AND
NORTHEASTERN CLARK COUNTIES UNTIL 600 PM EDT...

At 523 PM EDT, radar indicated a strong thunderstorm near Urbana,
moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Frequent cloud-to-ground lightning...

Locations impacted include...
Springfield, Urbana, Mechanicsburg, Brighton, South Vienna, Tremont
City, Catawba, Mutual, Buck Creek State Park, Westville, Powhattan,
Catawba Station, Terre Haute, New Moorefield and Lawrenceville.

This includes I-70 in Ohio between mile markers 65 and 70.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3997 8389 4015 8388 4014 8351 3992 8354
TIME...MOT...LOC 2123Z 274DEG 27KT 4004 8384

Novak
Special weather statement, Oct 2, 5:42 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Wilmington OH
542 PM EDT TUE OCT 2 2018

OHZ056-022215-
Licking OH-
542 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LICKING COUNTY
UNTIL 615 PM EDT...

At 542 PM EDT, radar indicated a strong thunderstorm near Marne,
moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 35 mph...
Pea size hail...
Frequent cloud-to-ground lightning...

Locations impacted include...
Newark, Hanover, Marne, St. Louisville, Toboso, Fallsburg and Purity.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4001 8220 4009 8248 4024 8242 4020 8218
TIME...MOT...LOC 2142Z 284DEG 31KT 4012 8237

Novak
Special weather statement, Oct 2, 5:45 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Wilmington OH
545 PM EDT TUE OCT 2 2018

OHZ052>055-022215-
Champaign OH-Madison OH-Franklin OH-Clark OH-
545 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHAMPAIGN...WEST
CENTRAL FRANKLIN...NORTHEASTERN CLARK AND NORTHEASTERN MADISON
COUNTIES UNTIL 615 PM EDT...

At 545 PM EDT, radar indicated a strong thunderstorm near
Mechanicsburg, moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Hilliard, London, Jefferson, West Jefferson, Mechanicsburg, Choctaw
Lake, Lake Darby, Lafayette, Catawba, Interstate 70 at US Route 42,
Amity, Lilly Chapel, State Route 29 at State Route 38, Rosedale,
Resaca, Interstate 70 at State Route 56, Plumwood and Wrightsville.

This includes I-70 in Ohio between mile markers 70 and 88.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3997 8363 4012 8360 4007 8318 3983 8324
TIME...MOT...LOC 2145Z 284DEG 31KT 4001 8354

Novak
Special weather statement, Oct 2, 6:01 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
601 PM EDT TUE OCT 2 2018

OHZ046-055-056-022230-
Licking OH-Delaware OH-Franklin OH-
601 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...
SOUTHEASTERN DELAWARE AND WESTERN LICKING COUNTIES UNTIL 630 PM
EDT...

At 601 PM EDT, radar indicated a strong thunderstorm over
Worthington, moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Columbus, Dublin, Westerville, Reynoldsburg, Upper Arlington,
Gahanna, Hilliard, Worthington, Pataskala, Powell, Johnstown, Minerva
Park, Ohio State University, Beechwood Trails, Polaris, Easton,
Summit Station, Whitehall, New Albany and Jersey.

This includes I-71 in Ohio between mile markers 111 and 124.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4000 8312 4016 8313 4021 8266 3997 8263
TIME...MOT...LOC 2201Z 271DEG 31KT 4009 8302

Novak
Special weather statement, Oct 2, 6:10 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
610 PM EDT TUE OCT 2 2018

OHZ054-055-022245-
Madison OH-Franklin OH-
610 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FRANKLIN AND EAST
CENTRAL MADISON COUNTIES UNTIL 645 PM EDT...

At 610 PM EDT, radar indicated a strong thunderstorm over Lake Darby,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...

Locations impacted include...
Columbus, Grove City, Upper Arlington, Gahanna, Hilliard, Bexley,
Jefferson, Groveport, West Jefferson, Ohio State University, Lake
Darby, Whitehall, Grandview Heights, Obetz, Urbancrest, Valleyview,
Marble Cliff, Port Columbus Airport, Georgesville and Lincoln
Village.

This includes the following Interstates...
 I-70 in Ohio between mile markers 83 and 107.
 I-71 in Ohio between mile markers 100 and 113.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3991 8334 4004 8328 4003 8288 3983 8289
TIME...MOT...LOC 2210Z 275DEG 33KT 3998 8322

Novak

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 3:35 PM EDTSpecial Weather StatementILNDelaware25 min
Oct 2, 3:54 PM EDTSpecial Weather StatementILNMiami36 min
Oct 2, 4:26 PM EDTSpecial Weather StatementILNMiami34 min
Oct 2, 5:23 PM EDTSpecial Weather StatementILNChampaign37 min
Oct 2, 5:42 PM EDTSpecial Weather StatementILNLicking33 min
Oct 2, 5:45 PM EDTSpecial Weather StatementILNMadison30 min
Oct 2, 6:01 PM EDTSpecial Weather StatementILNFranklin29 min
Oct 2, 6:10 PM EDTSpecial Weather StatementILNFranklin35 min
Oct 2, 6:22 PM EDTSpecial Weather StatementILNDelaware, Union38 min
Oct 2, 6:25 PM EDTSpecial Weather StatementILNLicking20 min
Oct 2, 6:27 PM EDTSevere Thunderstorm WarningILNLicking18 min
Oct 2, 6:31 PM EDTSevere Thunderstorm WarningILNDelaware, Union29 min
Oct 2, 6:42 PM EDTSevere Thunderstorm WarningILNLicking33 min
Oct 2, 6:58 PM EDTSpecial Weather StatementILNDelaware47 min
Oct 2, 7:19 PM EDTSpecial Weather StatementILNLicking26 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.